# SDR DALA2014092905310

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 34,653 hours, 30,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD DROP PANEL ABOVE AFT JUMP SEAT, BLINKING DURING TAXI AND AFT CABIN DOOR EXIT SIGN INOPERATIVE.  TROUBLESHOT AND FOUND BATTERY PACK B5-237 LOOSE AND BATTERY DRAINED.  R & R BATTERY IAW AMM.  OPERATION CHECKED NORMAL.
